# SDR REXA201100739

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 8,844 hours, 6,324 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APPROX 1 MIN AFTER T/O, "ANTI-ICE DUCT" WARNING MSG ON ED1, FOLLOWED BY "ANTI-ICE DUCT" CAUTION MSG.  PERFORMED QRH EP 11-2. BOTH MSGS OUT; DID NOT RE-APPEAR.  REPOSITIONED LOOPS AS NEED AT SS184R IAW CRJ900 AMM 36-21-11, PERFORMED HI POWER RUNS & OPS CHECK OF WING ANTI-ICE SYST WITH NO DEFECTS DETECTED.  FOUND OK FOR RETURN TO SERVICE.  REF CRJ900 AMM 30-11-00.
